Multiple periodic solutions for eigenvalue problems with a $p$-Laplacian and non-smooth potential
Bull. Korean Math. Soc. 2011 Vol. 48, No. 1, 213-221
Printed January 1, 2011
Guoqing Zhang and Sanyang Liu
University of Shanghai for Science and Technology, Xidian University
Abstract : In this paper, we establish a multiple critical points theorem for a one-parameter family of non-smooth functionals. The obtained result is then exploited to prove a multiplicity result for a class of periodic eigenvalue problems driven by the $p$-Laplacian and with a non-smooth potential. Under suitable assumptions, we locate an open subinterval of the eigenvalue.
Keywords : multiple periodic solutions, critical points of non-smooth functionals, eigenvalue problems, $p$-Laplacian
MSC numbers : 34C25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd